# SDR SWAA2014110533797

- Difficulty date: September 27, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 27,263 hours, 17,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CORRODED BETWEEN BS 579 TO 598 RBL 56.  R & R SPLICE IAW SRM & DWG.
